Radiotekhnika
Publishing house Radiotekhnika

"Publishing house Radiotekhnika":
scientific and technical literature.
Books and journals of publishing houses: IPRZHR, RS-PRESS, SCIENCE-PRESS


Тел.: +7 (495) 625-9241

 

Fractional Wave Equation for Dielectrics with Havriliak-Negami Response

Keywords:

V.V. Uchaikin, R.T. Sibatov, D.V. Uchaikin, D.V. Schulezhko


The fractional generalizations of the relaxation equation and the wave equation in dielectrics with the response function of the Havriliak-Negami type are considered. The obtained fractional wave equation is concordant with the equation obtained in [Tarasov V. E. J. Phys.: Condens. Matter, 20 (2008) 145212] from Jonscher's universal law. The explicit expression for the fractional operator in this equation is obtained and the Monte Carlo algorithm for calculation of actions of this operator and of the inverse one is constructed
References:
June 24, 2020
May 29, 2020

© Издательство «РАДИОТЕХНИКА», 2004-2017            Тел.: (495) 625-9241                   Designed by [SWAP]Studio